# SDR ASMF201308017

- Difficulty date: July 27, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 30,989 hours, 16,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED DUE TO DURING CLIMB THE "EQUIP" LIGHT TURNED ON CROSSING OF 12,000 FT TO 13,000 FT.  MX PERSONNEL PERFORMED REVISION TO ELECTRONIC EQUIPMENT ACCESS DOOR IAW AMM 52-48-41; BITE WAS PERFORMED TO BOTH CABIN PRESSURE CONTROLLERS IAW MM 21-32-00, THE PRESSURIZATION VALVE WAS CHECKED IAW AMM 21-31-03, NO FAILURES WERE FOUND.
